| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported by healthcare professional "we have difficult time to insert dilator, not sharp enough".Additional information received 10/06/2021: it was reported by healthcare professional "no one injured however we are not able to insert dilator smoothly most of the time, it kept flowering.We do not want to nick the skin because the dilator is dull.".